Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online
Loading Online Doctors....
Showing results for :

What happens if you swallow heroin?

Premium Questions
 

Is suboxone a good treatment for heroin addiction?

HEROIN ADDICTION . WHAT DO YOU THINK ABOUT THIS AND WERE CAN I FIND HELP IN MY LOCAL AREA. WE ARE LOCATED ...
 

I am a IV user, shot up heroin. Noticed swelling and bruise on veins. What could be wrong?

....? (This happened about 1 to 1 1/2 months ago) On the left side of that part of my right arm) and pushed ... have had this happen a couple times before so I rubbed it alittle put some ice on it and figured ...
 

What causes redness in arms after injecting heroin?

my arm has turned red after injecting heroin right where i injected it its like a rash is it serious ...
 

What causes false positive urine results for heroin?

hi, I had a urine drug test the other day for probabtion. it came up positive for heroin . which im on the methodone clinic and haven't taken heroin for a few weeks.. but what I do still have is some huge infections ...
 

What causes delayed ejaculation after using heroine?

good evening doctor. i was addicted for about 6 months to heroine. by this there are several changes in my sexual appereances and size of pennis also decreased. im not able to toleraate nisghtfalls ...
Public Forum Discussions
 

What happens if you eat heroin ?

what happens if i accidently pour heroin all over my food, mistaking it for salt, then i eat all the food? ...
 

What are the signs of heroin overdose?

started taking heroin about 3 months now trying to get off but what would be the signs if you were overdosing ? and what would be the signs also what kind of physical damage it do to your body ...
 

Injected heroin on arm, burning sensation, numb hands, difficulty in grasping things. Recommendations?

naturally. My fingers are numb, especially my thumb. What happened and what should I do? ...I injected heroin into my left arm along the left side a few inches above my pinky finger ...
 

Death due to heroin and marijuana. Was lack of response due to enlarged heart?

My son recently died. He was overdosing on heroin combined with marijuana. We intervened (not sure ... of response had more to do with the window of opportunity or the enlarged heart. When all this happened, I ...
 

How to come out of heroin addiction?

oxycodone and apparently those pills caused addition to her and now she is using heroin. I am very sad I don t want to lose my young loved daughter what can be done as soon as possible? ...
 

Can heroin usage cause pregnancy issues?

im 31 weeks pregnant and have been a constant heroin user for the past 2 years. i got clean a few ... but knowing that just stopping and forcing myself thru the withdrawals will kill my child i don t know what ...
 

How long will heroine stay in the system?

of heroine. how long does it stay in your system. whats the quickest way to get it out. does it show up as opiate. if he takes tramadol can he get a positive opiate test to cover up the heroine. ...
 

Was snorting heroin. Had phlebotomy training, more dehydrated, flat veins, unable to straighten arms. What should I do ?

t want to go to the hospital unless I have to. What do you think could have happened and what should I do ...After snorting heroin for the last 5 months, I started shooting it 2 weeks ago. I have had ...
 

What is the treatment for hard lump on hand formed due to heroin injection and how to overcome panic attacks?

hello, I have been addicted to heroin for sometime now and yesterday I shot up and everything ... half way threw it didnt want to go any further. I pushed it a little hard and got all of the heroin in ...
 

Cold, cough, no appetite, chills, fatigue, yellow phlegm. Smoked heroin. Lung pain. Reason?

mins. This happened twice. All the symptoms cleared except the cough. That s stayed over a month. I m sure it s related to habitually smoking heroin but that also provides relief from coughing and any ...
Mobile Questions and Answers
 
I shot heroin in my foot, and the vein immediatly swelled up. I was wondering why that happened & if I'll be ok.
Hi Heroine is a drug which dilates the vein which is known as vasodilator. these effects are temporary and will subside after some time Thanks Regards
 
I tried heroine for the first time 2 days ago and i need help i know i need more of it and i didnt think id vecome dependant what do i do now?????
Hi I suppose you have not yet taken Ritalin, as you had discussed in your previous question. About heroine, I will be able to guide you properly if you tell me what exactly are you feeling now? Are you feeling to experience back the positive effects you had felt on heroine? Having troubles in the body like bodyache, goosebumps, dizziness, pounding heart? Feeling low, stressful, anxious, restless?
 
how long will heroin take to completely be out my system
may b ven to ten days as this is time whn u urge to tke the heroin again after that ur urge is gone and you are out of its effects
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions